# SDR RAIA950902

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778027
- Condition: Failed
- Location: Lt Engine
- Part time: 9,689 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DEC - FLT 7303 - LEFT TORQUE 70 PERCENT.  MAINTENANCE REPLACED LEFT FCU.  GROUND RUNS REVEALED NORMAL OPERATION.  AIRCRAFT TT, 9723.0.  ENGINE TT, 8974.  (X)
